# SDR AALA20180108004

- Difficulty date: January 7, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N931NN
- Make and model: Boeing 737823
- Aircraft serial: 33230
- Aircraft time: 14,947 hours, 5,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02019241005
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. EMERGENCY PATH LIGHT ASSEMBLY CRACKED. REPLACED EPL LIGHT ASSEMBLY PER AMM 33-51-14. OPERATION CHECKED PER ECO/J1888AA_0001.
